# SDR 9713889930

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connectors
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT FORWARD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED TERMINALS, OPERATIONAL CHECK NORMAL.
